# SDR HALA2021092400141

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 29,603 hours, 4,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 395 F/A SAID CABIN PRESSURE LIGHT BLINKING. CORRECTIVE ACTION: NO CURRENT FAULTS DISPLAYED. NO DEFECTS NOTED. (7269369)
